# SDR P5CA2016081800216

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 654U66251946
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BRACKET, RT MLG W/W HYD TUBES SUPPORT AT BS 1470.  REPLACED IAW DWG 65B80259 SH 5 REV. A & SRM 51-40-02-0G-0 REV 77
